# SDR MWEA98386

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 5917689103
- Condition: Fell Off
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER ENTRANCE DOOR SLIDE COVER CAME OFF WHEN OPENED.  MTC REINSTALLED PASSENGER DOOR SLIDE COVER.
